- -

Algorithms to study the nonnegativity and stability via state-feedbacks of singular systems of arbitrary index

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Algorithms to study the nonnegativity and stability via state-feedbacks of singular systems of arbitrary index

Mostrar el registro completo del ítem

Herrero Debón, A.; Ramírez Contrera, FJ.; Thome, N. (2015). Algorithms to study the nonnegativity and stability via state-feedbacks of singular systems of arbitrary index. Linear and Multilinear Algebra. 63(5):882-892. doi:10.1080/03081087 . 2014. 904559.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87293

Ficheros en el ítem

Metadatos del ítem

Título: Algorithms to study the nonnegativity and stability via state-feedbacks of singular systems of arbitrary index
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
This paper deals with singular systems of index k ≥ 1. Our main goal is to find a state-feedback such that the closed-loop system satisfies the regularity condition and it is nonnegative and stable. In order to do that, ...[+]
Palabras clave: Control system , Nonnegativity , State-feedback , Stability
Derechos de uso: Cerrado
Fuente:
Linear and Multilinear Algebra. (issn: 0308-1087 ) (eissn: 1563-5139 )
DOI: 10.1080/03081087 . 2014. 904559
Editorial:
Taylor & Francis
Versión del editor: http://dx.doi.org/10.1080/03081087.2014.904559
Patrocinador:
Ministry of Education (Spain) DGI MTM2010-18228
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem